MathSciNet Relay Station
MathSciNet bibliographic data
MR1800195 (2001k:34030) 34B15
Candito, Pasquale Existence of three solutions for a nonautonomous two point boundary value problem. J. Math. Anal. Appl. 252 (2000), no. 2, 532–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement